# SDR DALA2024032603815

- Difficulty date: March 23, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 85,250 hours, 21,922 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Not Reported
- Location: Bs 1400 S2r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6815 DTE, ER/A 616745-14 - SECTION I REPAIR / FUSELAGE / CROWN SKIN / STA 1400 / STR S-2R / TEAR STRAP PLUG. CORRECTIVE ACTION: REF ERA 616745-14. (0258849)
